On kernel smoothing for extremal quantile regression

Daouia, Abdelaati, Gardes, Laurent and Girard, Stéphane (2013) On kernel smoothing for extremal quantile regression. Bernoulli journal, vol. 19. pp. 2557-2589.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/27034
Item Type: Article
Language: English
Date: 2013
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 09 Jul 2014 17:34
Last Modified: 29 Mar 2018 10:02
OAI ID: oai:tse-fr.eu:27034
URI: http://publications.ut-capitole.fr/id/eprint/15555

Actions (login required)

View Item View Item